Detail publikace

A note on the cubic characters of Tribonacci roots

Originální název

A note on the cubic characters of Tribonacci roots

Anglický název

A note on the cubic characters of Tribonacci roots

Jazyk

en

Originální abstrakt

In this paper we complete our preceding research concerning the cubic character of the roots of the Tribonacci polynomial t(x)=x^3-x^2-x-1 over the Galois field F_p, where p is an arbitrary prime, p=1 (mod 3).

Anglický abstrakt

In this paper we complete our preceding research concerning the cubic character of the roots of the Tribonacci polynomial t(x)=x^3-x^2-x-1 over the Galois field F_p, where p is an arbitrary prime, p=1 (mod 3).

BibTex


@article{BUT50079,
  author="Jiří {Klaška} and Ladislav {Skula}",
  title="A note on the cubic characters of Tribonacci roots",
  annote="In this paper we complete our preceding research concerning the cubic character of the roots of the Tribonacci polynomial t(x)=x^3-x^2-x-1 over the Galois field F_p, where p is an arbitrary prime, p=1 (mod 3).",
  address="Fibonacci Asosiation",
  chapter="50079",
  institution="Fibonacci Asosiation",
  journal="FIBONACCI QUARTERLY",
  number="4",
  volume="48",
  year="2010",
  month="november",
  pages="324--326",
  publisher="Fibonacci Asosiation",
  type="journal article - other"
}